# SDR CALA2024062101879

- Difficulty date: June 5, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 75,433 hours, 27,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14343261
- Condition: Dented
- Location: Bs 500a S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT MX CHECK, FOUND 4 EA. SMALL DENTS LOCATED AT & FWD OF STA 500A & S- 25R. AND AREA D. W/Y= 125. AREA A. IS OUT OF LIMITS. PICTURE ADDED TO LOG PAGE. EVALUATION OF 4 EA. SMALL SKIN DENTS SEEMS TO BE OVERDRIVEN REF PICS CORROSION FOUND AT STRINGER HAT SECTION AT PULLED HILOK RIVETS FROM A POSSIBLE PREVIOUS REPAIR. DAMAGE AREAS ARE MARKED FASTENER LOCATION AND APPROX 4" AFT REF PICS A, B, C, & D. PER SRM 53-00-01-1A-1, ZONE 2, PAR.B.3.B. COVERING DENTS. AREA A. W/Y= 25, AREA B. W/Y= 37.87, AREA C. W/Y= 43.10 LOCKING LOGPAGE FOR FERRY IN REF WITH GMM 11-30-10 UNLOCKED LOGPAGE. AIRCRAFT HAS ARRIVED AT A BASE FOR REPAIRS. CORRECTING THE STRINGER LOCATION.  THE DEFECT IS ON STRINGER 26R.
